# SDR CALA2018060501383

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 89,216 hours, 11,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS TEST,  FOUND THE R4 DOOR EXIT SIGN INOPERATIVE.   REPLACED THE BATTERY PACKS M33408 & M3309.  PERFORMED AN EMERGENCY LIGHT TEST, TESTED GOOD IAW AMM 33-51- 06-960-802,  & AMM 33-51-00-710-801, REV 82
